Figalli, Alessio
The Monge problem on non-compact manifolds
Rendiconti del Seminario Matematico della Università di Padova, Tome 117 (2007) , p. 147-166
Zbl 1165.49312 | MR 2351791
URL stable : http://www.numdam.org/item?id=RSMUP_2007__117__147_0

Bibliographie

[1] L. Ambrosio - N. Gigli - G. Savaré, Gradient flows in metric spaces and in the Wasserstein space of probability measures. Lectures in Mathematics, ETH Zurich, Birkhäuser, 2005. MR 2129498 | Zbl 1090.35002

[2] L. Ambrosio - A. Pratelli, Existence and stability results in the L1 theory of optimal transportation. Lectures notes in Mathematics, Springer Verlag, 1813 (2003), pp. 123-160. MR 2006307 | Zbl 1065.49026

[3] L. Ambrosio, B. Kirchheim - A. Pratelli, Existence of optimal transport maps for crystalline norms. Duke Math. J., 125, no. 2 (2004), pp. 207-241. MR 2096672 | Zbl 1076.49022

[4] P. Bernard - B. Buffoni, Optimal mass transportation and Mather theory. Journal of the European Mathematical Society, 9, no. 1 (2007), pp. 85-121. MR 2283105 | Zbl pre05129006

[5] P. Bernard - B. Buffoni, The Monge problem for supercritical Mañé potential on compact manifolds. Adv. Math., 207, no. 2 (2006), pp. 691-706. MR 2271983 | Zbl 1137.49037

[6] G. Contreras - J. Delgado - R. Iturriaga, Lagrangians flows: the dynamics of globally minimizing orbits. II. Bol. Soc. Brasil. Mat. (N.S.), 28, no. 2 (1997), pp. 155-196. MR 1479500 | Zbl 0892.58065

[7] A. Fathi, Weak KAM theorems in Lagrangian Dynamics. Book to appear.

[8] A. Fathi - A. Figalli, Optimal transportation on manifolds. Preprint, 2006.

[9] A. Fathi - E. Maderna, Weak KAM theorem on noncompact manifolds. Nonlin. Diff. Eq. and Appl., to appear. Zbl 1139.49027

[10] M. Feldman - R. J. Mccann, Monge's transport problem on a Riemannian manifold. Trans. Amer. Math. Soc., 354 (2002), pp. 1667-1697. MR 1873023 | Zbl 1038.49041

[11] L. V. Kantorovich, On the transfer of masses. Dokl. Akad. Nauk. SSSR, 37 (1942), pp. 227-229.

[12] L. V. Kantorovich, On a problem of Monge. Uspekhi Mat.Nauk., 3 (1948), pp. 225-226.

[13] R. Manõ, Lagrangians flows: the dynamics of globally minimizing orbits. Bol. Soc. Brasil. Mat. (N.S.), 28, no. 2 (1997), pp. 141-153. MR 1479499

[14] S. T. Rachev - L. Ruschendorf, Mass transportation problems. Vol. I: Theory, Vol. II: Applications. Probability and ita applications, Springer, 1998. MR 1619170 | Zbl 0990.60500

[15] C. Villani, Topics in optimal transportation. Graduate Studies in Mathematics, 58 (2004), American Mathematical Society, Providence, RI. MR 1964483 | Zbl 1106.90001

[16] C. Villani, Optimal transport, old and new. Lecture notes, 2005 Saint-Flour summer school. MR 2459454